Ventolin

Hi. I am trying Ventolin at the suggestion of the asthma nurse alongside my Anoro to try to improve the tightness in the right side of my chest. It is a 'trial and error' scenario before I go to my GP. Is it normal for my tongue and lips to go numb like a dental injection would? Also, I only get the slightest benefit from it and that takes half an hour or more. Is this usual? Many thanks. Clare

5 Replies

oldestnewest
  • Sorry cannot help you as regards drugs, but personally I would give the helpline or your docs a phone call :-)

  • Hi Clareb, sorry I can't help but I don't think it should affect you like that.

    I would give your GP a phone & ask for advice

    Take care 💐

  • I never got this effect from Ventolin but had to stop use of it for other reasons. Not all inhalers suit everyone and I would suggest you have a word with the prescriber. If that is difficult try having a word with your pharmacist - they can be a brilliant source of help.

  • Do you usexa spacer when taking the Ventolin ,if not most of the dosage may be hitting your tongue rather than being inhaled. Ask your asthma nurse to explain the correct way to take it.

  • Thank you to Starvey Cat, Jessy 11, Toci and Pantani for replying. This forum is such a great source of support and information.

    I actually took everyone's advice in the end - I tried to get thru to my GP and BLF but couldn't so spoke to my pharmacist who said she had never come across this before but thought it would be a good idea to get a spacer and see if that helps. I've used Flutiform for some time in the past and never used it 'wrongly' as she implied so I'm not sure why the ventolin should be different but I'll give it go!

    Thanks again, Clare

You may also like...